Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have delay in periods. Had a condom failure during sex. Took nordette as a ECP. Is there any chance for pregnancy?

Dear doctors. please help.

My girlfriend and I experienced a condom failure however she took nordette as a ECP after 5-6 days she started to have menstruation for 4 days. Now, we counted from the time she got her period (the effect of the ECP to the time where she should have a regular period) and the result was she is getting delayed, she is already on her 3rd day being delayed prior to that she is experiencing nausea for the past 2 days, however she also mentioned that she was taking doxycycline for her acne and i have read that it can cause some side effects including nausea. We decided to take a pregnancy test and the test were negative (both- yesterday in the afternoon and the next day morning) so my questions are:

1. Are there any chances that she is pregnant?
2. What might be the cause of the nausea? could it be because of the doxy she is taking?
3. we took pt test twice is it accurate?
4. what might be the cause of her delay? could it be nordette cause i heard it can mess up one's period
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on healthcare magic.

Your symptoms are suggestive of pregnancy but not confirmatory.
Causes of missed periods include thyroid problem, stress, ovarian cyst, pregnancy.
I recommend her to get a urine pregnancy test once she misses her periods. Transvaginal scan is confirmatory of pregnancy.
Transvaginal scan also helps in detecting other causes of missed periods like ovarian cyst.
Practice safe sex

Hope this helps.
Dr Nilofer
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor